# SDR 07FDEA02587

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 50 L CORRODED BETWEEN FR 58 AND FR 60.   [08-14-07]   REPLACED STRINGER  IAW A310 SRM 53-10-14, FIG 201, PG 203/204
